# SDR UPS08852664

- Difficulty date: June 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- Engine: Pwa JT3D3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 70 L29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, AREA OF CORROSION EXFOLIATON ON AFT SIDE OF STA 70 FRAME, A PIT, BETWEEN L29L AND L30L.  REMOVED DAMAGE AND FABRICATED DOUBLER IAW SRM 53-02-05 FIG 008C.
